# SDR CA040113005

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 26,277 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: D31AAB4431
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, GEAR DID NOT EXTEND NORMALLY ON FIRST ATTEMPT, SECOND ATTEMPT HAD SAME RESULT. CREW ELECTED TO CARRY OUT GO AROUND. LANDING GEAR CONTROL LEVER REPLACED AND TESTED IAW MM 32-31-11-400, MLG ISOLATION SAFETY VALVE (85GA) REPLACED IAW MM 32-31-17. MLG. EXTENDED AND RETRACTED SEVERAL TIMES IAW MM 32-31-00-710-801, CHKD. SERV. REMOVE UNI 32-30-0482C1024AC 001 FISOS: NINSTALLUNI 32-30-0482 FTN 1341Q9 AC 001REMOVE UNI 32-30-0513 FTN 5Y25Z5 AC FI  SOS: N INSTALL UNI 32-30-0513FTN 55656R AC.
